Publication Type:

Journal Article

Source:

Acta Mathematica Scientia, Volume 34, Number 4, p.1055 - 1071 (2014)

URL:

http://www.sciencedirect.com/science/article/pii/S0252960214600692

Keywords:

35B35

Abstract:

In this paper, we study the existence, uniqueness, continuous dependence, Ulam stabilities and exponential stability of random impulsive semilinear differential equations under sufficient condition. The results are obtained by using the contraction mapping principle. Finally an example is given to illustrate the applications of the abstract results.

Cite this Research Publication

M. GOWRISANKAR, MOHANKUMAR, P., and Dr. Vinodkumar A., “Stability results of Random Impulsive Semilinear Differential Equations”, Acta Mathematica Scientia, vol. 34, pp. 1055 - 1071, 2014.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS